I've been hypertensive and was just switched to exforge hct.ive also been started on the glucose contro drug recently and have been having bad stomach pain .also have NSAID ulcer due to prolonged use of ibuprofen etc. I also have benign thyroid nodules but no elevated thyroid hormones.what do I do? The scan recommended RAI but my endocrinologist advised against it.iam 58yrs old ,female.please help
How do I avoid side effects of taking exforge hct and sitagliptin daily?
- 9 Nov 2012 by Jumaha
- 23 Nov 2012
- exforge, ultra natalcare, ulcerative colitis, pain, ulcerative colitis - maintenance, glucose, multivitamin, prenatal, sitagliptin, side effect, ulcer, exforge hct, stomach pain
Added 10 Nov 2012:
I started taking both drugs a month ago I've lost 2.5kg.i used to be 60kg and 5ft 6"inches.my daughter says I look lean and I feel so and it makes me look slightly older.i feel these 2 drugs are not right for me.i diet and don't need to loose more weight since iam tall.dont you thing I should ask for another combination with all these underlying problems?
It sounds like you are perhaps writing from the U.K. or Canada. I am not sure how your health programs work there, but I would think you would be afforded the opportunity for a second opinion. Have you discussed your concerns and side effects with your current physician? If he/she was unable to answer your questions or offer you alternative medications then maybe a different doctor could. You sound really bewildered. I'd go for it if you havn't already. Let us all know how you are when you get the chance. Best of luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2012 • 8 answers
Posted 14 May 2012 • 5 answers
Posted 14 Dec 2013 • 2 answers
Posted 31 Mar 2014 • 1 answer
Posted 26 Dec 2015 • 0 answers